# SDR AUS20011377

- Difficulty date: November 21, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Part number: NAS120215
- Condition: Sheared
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER FORWARD SPAR FASTENER HEAD SHEARED OFF.
